# SDR UIEA2024041900283

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 18 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#18 V/C FLAP LSA FOUND WORN( PERFORMED REPIAR AT LSA WORN AREA IAW CMM 57-55-42. NO FURTHER DEFECTS NOTED )
